# SDR CALA2013102492356

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,387 hours, 25,194 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R WON'T ARM.  UNSTUCK GIRT BAR & CYCLED 4R ARM DISARM HANDLE SEVERAL TIMES.  NO TROUBLE NOTED, INDICATION NORMAL.
